# SDR RRXA98241

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED IN FLIGHT.  REMOVED CARGO AND INSPECTED MAIN CARGO COMPARTMENT AND FWD AND AFT BELLY CARGO COMPARTMENTS, INSPECTED CONTENTS OF ULD'S AND BELLY.  NO DEFECTS NOTED.
